Inequalities and Bounds for Kernel Length-Biased Density Estimation
Applied Mathematics and Computation
In this note non-parametric estimates of the length-biased probability density function and related reliability measures are presented. Non-parametric estimates are also presented under random censoring. Inequalities and bounds for the error of kernel estimators used for the estimation of length-biased probability densities are obtained. Non-asymptotic bounds and stochastic convergence results are established. Inference for length-biased energy functions is developed and implemented.
Oluyede, Broderick O..
"Inequalities and Bounds for Kernel Length-Biased Density Estimation."
Applied Mathematics and Computation, 135 (2-3): 541-551.
doi: 10.1016/S0096-3003(02)00067-X source: https://www.sciencedirect.com/science/article/pii/S009630030200067X?via%3Dihub